| Model Number |
CM-883 |
| Medical Device Problem Codes |
Unraveled Material (1664); Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); No Code Available (3191)
| Date of Event |
07/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).(surgical intervention required) if information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the patient had post mast cell cancer removal suture reaction and incision completely opened right lateral thorax superficially.It was also noted that there was wound dehiscence.The patient was re-sutured to complete the case.
Event or Problem Description
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of nine samples.A tactile and microscopic inspection of the sealed sutures was performed with no abnormalities.The foils were inspected with light assisted microscopy with no abnormalities.A tensile strength test was performed on the sealed samples and the results met the specifications for this product.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.